No data available.
Please log in to see this content.
You have no subscription access to this content.
No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.
Almost periodic solutions for a class of linear Schrödinger equations with almost periodic forcing
S. B. Kuksin and J. Pöschel, “Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation,” Ann. Math. 143, 149–179 (1996).
D. Bambusi and S. Graffi, “Time quasi-periodic unbounded perturbations of Schrödinger operators and KAM methods,” Commun. Math. Phys. 219, 465–480 (2001).
J. Rui and J. Si, “Quasi-periodic solutions for quasi-periodically forced nonlinear Schrödinger equations with quasi-periodic inhomogeneous terms,” Physica D 286-287, 1–31 (2014).
J. Bourgain, “Construction of approximative and almost-periodic solutions of perturbed linear Schrödinger and wave equations,” Geom. Funct. Anal. 6, 201–230 (1996).
M. Berti and P. Bolle, “Partial Differential Equations-Quasi-periodic solutions of nonlinear Schrödinger equations on 𝕋d,” Rend. Lincei Mat. Appl. 22, 223–236 (2011).
H. Hanßmann and J. G. Si, “Quasi-periodic solutions and stability of the equilibrium for quasi-periodically forced planar reversible and Hamiltonian systems under the Bruno condition,” Nonlinearity 23, 555–577 (2010).
S. B. Kuksin, “Nearly integrable infinite-dimensional Hamiltonian systems,” in Lecture Notes in Math (Springer, New York, 1993), Vol. 1556.
J. Pöschel, “A KAM-theorem for some nonlinear PDEs,” Ann. Sc. Norm. Super. Pisa Cl. Sci. IV Ser. 23(15), 119–148 (1996).
A. M. Fink, “Almost-periodic differential equations,” in Lecture Notes in Mathematics (Springer, Berlin, Germany, 1974), Vol. 377.
Article metrics loading...
In this paper, the existence of almost periodic solutions corresponding to full-dimensional invariant tori is shown for a class of linear Schrödinger equations with almost periodic forcing subject to periodic boundary conditions. It is proved via an improved Kolmogorov-Arnold-Moser reducibility.
Full text loading...
Most read this month